# SDR CA021101005

- Difficulty date: October 19, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,511 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320307
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT SELECTED FLAPS IN PREPARATION FOR LANDING.THE AURAL WARNING AND FLAP CAUTION LIGHT ON THE CAWS PANEL WERE THEN OBSERVED BY THE PILOT.  THE AIRCRAFT LANDED AND THE FLAPS WERE RESET ON THE GROUND.THIS SNAG OCCURRED AN ADDITIONAL TWO (2) TIMES THROUGHOUT THE DAY.WHEN THE AIRCRAFT RETURNED TO BASE, MAINTENANCE FOUND THAT THE OUTBOARD ACTUATORS WERE FROZEN AND WOULD NOT MOVE.  A HEAT GUN WAS USED FOR APPROX. 60 SECONDS TO FREE THE ACTUATORS.THE ACTUATORS WE RESERVICED WITH NEW GREASE AND THE AIRCRAFT RELEASED FOR FLIGHT.THIS MAINTENANCE ACTION DID NOT RESOLVE THE PROBLEM SO NEW ACTUATORS WERE INSTALLED IN THE OUTBOARD POSITIONS.
